# SDR 07FDEA00629

- Difficulty date: March 2, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53813311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT C54, TRACK 5, LT AND RT REPAIR WAS PERFORMED IAW EA 6-5315-106393 AND RAS/049222/.008/2006 ISS A, LT INSTALL FITTING P/N A538-13311, RT INSTALL COUNTRSINK BUSH.
